# SDR AALA951447

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1433B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11418
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Part number: 38005141
- Condition: Defective
- Location: Apu Compt
- Component: Garrtt
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

DTW - FLT 1374 - DURING DESCENT INTO DFW, APU FIRE WARNING FOLLOWED BY APU AUTO SHUTDOWN.  DISCHARGED APU FIRE BOTTLE AND AIRCRAFT LANDED DTW WITHOUT INCIDENT. PLACARDED APU AND APU FIRE EXTINGUISHING SYSTEM.  SUBSEQUENTLY, REPLACED APU AT ORD ON SAME DATE.  REPLACED APU FIRE BOTTLE.  ACCOMPLISHED LEAK AND SYSTEM GROUND CHECKS WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
